# SDR HEEA955762

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268X
- Make and model: Bell 206B
- Aircraft serial: 3607
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A7002C7
- Condition: Defective
- Location: Reverse Current
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR MOTORS AFTER ENGINE SHUT DOWN. REPLACED WITH SERVICEABLE RELAY.
